Facebook Pixel

Pregnancy Scare

By February 3, 2017 - 6:04pm
Rate This

Pregnancy scare.

Hi, I had unprotected sex with my boyfriend on the 31st of January, but he didn't ejaculate inside me. I wasn't ovulating (my period is due on the 5th) and I took Postinor 2 on the 1st of Feb just in case. I'm now experiencing light neausea but I'm aware that it might also be the side effects from the pill. What are the chances of me getting pregnant? How long should I wait for my period, or will it be delayed due to the pill? I'm stressing out.

Add a Comment8 Comments

Hello ....my bf touched n rubbed his penis to my vagina ... b4 doing this he washed his pens with water to remove the semen if present....even I peed n washed my vagina after touching my part with him... v did this on 6th jan ...my last period date was 20 Dec now it's Feb 4 still no sign of periods ...am I pregnant? I'm worried...I did not go through any symptoms of pregnancy...plz help

February 4, 2017 - 9:59am
Guide (reply to Nanosharu)


If he washed before rubbing against you and there was no ejaculation inside you or even near the opening of your vagina, you are safe. Stress over this can cause your period to be late. Try to relax. Your period will come.


February 4, 2017 - 1:41pm

Hi, murkyvision.

Thanks for reaching out to EmpowHER.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting.
Not all women get symptoms. It can cause your period to be early or late, have a lighter or heavier flow. You can test for pregnancy to ease your mind if you don't get your period within two weeks, but based on what you told me, the risk is low.


February 4, 2017 - 5:26am
(reply to Helena)

Hi Helena, thanks for replying.

I just have a few more questions. I am stressed out over the fact that I haven't gotten my period- will this cause a delay in my period even more? I've been having the feeling of my period's going to come, but it hasn't- what does that mean? I have been getting symptoms like nausea and headaches and vomitted a couple times- can I blame that on the stress and the side effects of the pill or is it something else? I'm stressing out so much that I'm losing sleep over this. I really can't get pregnant.

February 4, 2017 - 6:29pm
Guide (reply to murkyvision)


Stress can contribute to your period being late in addition to the ECP as I stated in my earlier reply. Try to relax and wait for your period to arrive.


February 4, 2017 - 7:03pm
(reply to Helena)


I had spotting (I peed and wiped and found red and brown spottings on the tissue since I wiped several times) could this be a sign of my period coming, since I took Postinor 2, on the 1st of feb? or could this be a sign of something else?

February 5, 2017 - 6:02am
(reply to Helena)


I started spotting (what it was is I peed and had to wipe, and when I wiped there's red, pink and brown spots, since I wiped several times). Under the circumstances (I took Postinor 2, 5 days prior) could this be a sign that my period is coming?

February 5, 2017 - 2:20am
Guide (reply to murkyvision)


If you go back and read my original reply, I did mention this. Contact your doctor for further instructions. That might be the only way to ease your mind. If you want to avoid this kind of situation in the future, use birth control and have your partner use protection also.


February 5, 2017 - 7:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!